# SDR VNAA2019011299902

- Difficulty date: January 12, 2019
- Submitted: January 12, 2019
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 34,837 hours, 34,810 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 IS CORRODED BETWEEN STR 19L AND STR 25R. CORRECTIVE ACTION: REMOVED AND REPLACED FRAME SEGMENT IAW SRM 51-42-06 AND 51-42-21.
